# SDR NWAA072159957

- Difficulty date: May 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- Aircraft time: 102,606 hours, 84,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACK IN LT FUSELAGE SKIN AT THE UPPER FORWARD CORNER OF FORWARD PASSENGER DOOR JAMB.  REPAIRED PER EA 99-209571.
